# SDR BAQA092499

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 2,469 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081057
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN IN UNIT.  HARDCARD ENCLOSED.  REPLACED BY SERVICABLE UNIT.  02/17/2004
